Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1969, Volume 37, Issue 1

Conditional Prediction and Unbiasedness in Structural Equations<44:CPAUIS>2.0.CO;2-G
p. 44-49

Gordon M. Kaufman

The usual least squares estimator of a set of reduced form parameters is unbiased. We show here that a certain conditional least squares estimator is also unbiased, and record some related distribution theory.

Log In To View Full Content